Itching After Taking MedicineUpdated
After years of taking fioricet & fiorinal, under drs. care, I have noticed that I have an itch on legs and feet after taking meds when tension migraine hits. I have fear that I may becoming allergic to aspirin and or acetominephine. I don't know what to do (itching not severe) if I can't take meds. when headache occurs. Help!
Hi, I also itch when on the drug
Vicoden. But, When I take them as prescribed instead of randomly
my itching goes away- a lot of side affects go away after proper use of the drug. I would let your doctor know about this and ask him/her
if this symptom will go away with prescribed use.
To relieved my itching I took an allergy pill ( ATARAX ).
For My dry mouth: by using BIOTEN. Hope this helps.
HI VERNON !
dear friend ,
infact i am also facing the same itching problem n rashes due to sazo 500mg .
the thing that helped me is the biodynamic craniosacral therapy . there have been so many side effects of the medicine , i remember when i was having a large effusion in my knee , but i was happy n very much free from my mind .all this allopathy medicine gives you so many side effect and charged up the nervous system . i suggest you find a biodynamic craniosacral therapist near your place . you will find an amazing uplift in your life .
Most medications can alter your circulation, which may cause itching of your extremities due to the chance in blood flow, according to FDA reports. I experience it myself frequently, due to my blood pressure medications, especially during the warm weather, since the heat can also affect circulation. In my case, it is most on my feet and ankles, which is very annoying.
However, you should always have any new symptom like this checked out by your medical provider to be sure of what's causing it. That's how I found out, I talked to my doctor after experiencing it continuously several days in a row.
The NIH lists the symptoms of an allergic reaction as usually including hives, trouble breathing, severe itching, and these symptoms usually worsen with repeated exposure.
How are you all doing, now?
Why heavy itching on both legs this is because of above medicine taking or any other problem ## I have itching problems ...1 REPLY
Hi I am currently taking macrodantin but since I have started taking it I have severe itching problems. Is this normal? ...2 REPLIES
I'm taking betamox for ringworm I hope it works, my friends say its not ringworm I have but I don't know what to...2 REPLIES
i am a ugandan and have some like bite itching or like playing in grass itching which comes and disappear after scratchi...
Has anyone experienced itching or a rash while taking Linzess? ## Hello, Louloubell! How are you? Yes, those can be side...1 REPLY
I've taking two nitrofurantoin and all I've done is itch do I stop just abit scared ## Hello, Bethany! How are y...2 REPLIES
I was on this for 10 days, 3xs a day for an eye infection. Have been finished for almost 1 week and was just curious how...4 REPLIES
I took co-amoxiclav for 7 days for an infection. Two days after finishing the course I have had intense itching all over...1 REPLY
72 year old male, had colon surgery a month ago. now skin itching on the back and legs. ## Hello, Zeke! How are you? Are...1 REPLY
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta...4 REPLIES